# SDR AALA201708159033

- Difficulty date: August 11, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737832
- Aircraft serial: 33210
- Aircraft time: 24,325 hours, 9,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT COVER MISSING AT 4R.  REMOVED AND REPLACED DR 4R EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-01-960-802.
